MAUDE Adverse Event Report: West Pharmaceutical Services AZ, Inc. Vial2Bag Advanced 20mm Admixture Device; Set, I.V. Fluid Transfer

West Pharmaceutical Services AZ, Inc. Vial2Bag Advanced 20mm Admixture Device; Set, I.V. Fluid Transfer
Catalog Number 6070030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Vial2Bag Advanced 20mm Admixture Device
Common Device Name
Set, I.V. Fluid Transfer
Manufacturer (Section D)
West Pharmaceutical Services AZ, Inc.
scottsdale AZ 85260
Manufacturer (Section G)
West Pharmaceutical Services AZ, Inc.
scottsdale
AZ 85260
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
+1(484)885-3298
MDR Report Key50222751
Report Number3015176617-2026-00003
Device Sequence Number18726170
Product Code LHI
UDI-Device Identifier10850022888011
UDI-Public(01)10850022888011(17)290227(10)M116(241)36098150(240)6070030
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6070030
Device Lot NumberM116
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown